Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What causes severe pain in bladder and penis?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
my husband is vry ill hospice pulled out due to new gov. law he is on a medicine called oxycodone 40 mg. 3 times a day if they put him on new med how long will it take the old to leave his body,i dont want him like hospice had him Why is there severe pain in the b ladder and penis , no dr has yet to answer that except the germs in the bladder
Posted Mon, 27 Jan 2014 in Medicines and Side Effects
Answered by Dr. Shruti Rijhwani 4 hours later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on HM. Well looking into your problem I would like to tell you that is used for managing moderate to severe acute or chronic pain . It is an opiod analgesic . Its half life is about 5 hours .Some people are fast metabolizers while others are slow metabolisers so how much time it will take to clear will depen upon that but within 2-3 days it generally leaves the system . Why there is pain cannot be answered because for that patient needs to be examined , infection can lead to pains since he is infected with MRSA which is severe enough organism leading to sepsis . It can be due to neural dysfunction as you have mentioned in medical history , a possibilty exists . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor